# SDR HNAA2013040500211

- Difficulty date: April 5, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 52,296 hours, 59,237 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED IN FORWARD CABIN UNDERFLOOR RT SIDE AT BS 201, S31S.  CUT FRAME AT STR 33 AND REMOVED FRAME SPLICE AT STR 28.  FABRICATED NEW SPLICE IAW EA12-2013-122. INSTALLED FRAME IAW EO8-53-13-0138.
